# SDR CA970219003

- Difficulty date: January 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Tube Assembly
- Part number: 206061667001
- Condition: Corroded
- Location: Fuel Sys
- Part time: 90 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALUMINUM MAIN FUEL SYSTEM SUPPLY TUBE HAS A STEEL SLEEVE BETWEEN THE "B" NUT AND THE TUBE (FLARE), THIS SLEEVE WAS FOUND BADLY CORRODED. THE TUBE FLARE AND ADJOINING FITTING WERE ALSO CORRODED ALMOST TO THE POINT OF FAILING.
